# SDR DALA2022040602342

- Difficulty date: April 6, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 83,726 hours, 38,814 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3225 CORROSION INTERNAL STRUCTURE STRAP LOC BTW STR30/31 RH AND BTW FR66/67 IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: COMPLIED WITH ERA 597960-14AD REV ORIGINAL. (2185484)
